Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/36307
Title: Advances in equilibrium models for analyzing transportation network reliability
Authors: Lam, WHK 
Lo, HK
Wong, SC
Issue Date: 2014
Publisher: Pergamon Press
Source: Transportation research. Part B, Methodological, 2014, v. 66, p. 1-3 How to cite?
Journal: Transportation research. Part B, Methodological 
URI: http://hdl.handle.net/10397/36307
ISSN: 0191-2615
EISSN: 1879-2367
DOI: 10.1016/j.trb.2014.05.013
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
Citations as of Aug 10, 2018

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
Citations as of Aug 17, 2018

Page view(s)

56
Last Week
1
Last month
Citations as of Aug 13, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.